MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC S IMAGER

KARL STORZ SE & CO. KG C-MAC S IMAGER
Model Number 8403XSI
Medical Device Problem Codes No Display/Image (1183); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device doesn't turn on and consequently no image is shown during installation.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device is pending receipt by manufacturer.The investigation is not yet completed; investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Device received by manufacturer as noted in section d9.The investigation is not yet completed, investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per manufacturer's investigation results: the product was sent to karl storz for examination.The fault description provided by the customer could not be confirmed.The technical examination did not reveal any malfunction of the product.The instructions for use (ifu) provide detailed guidance on the proper operation of the product and its functions.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC S IMAGER
Common Device Name
C-MAC S IMAGER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22904355
Report Number9610617-2025-01481
Device Sequence Number9089167
Product Code CCW
UDI-Device Identifier04048551408315
UDI-Public04048551408315
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XSI
Device Catalogue Number8403XSI
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer08/28/2025
02/19/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date08/28/2025
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown